# SDR SWAA2022053197658

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 243 LOWER SURFACE AT LT WING 2022-207199 / [01] REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE LOCATED AT LEVEL ORSS 243 LOWER SURFACE AT LT WING IAW B737-700 SRM 51-40-02 AD DRAWING 115A2001 SHEET 30 REV. A. PURCHASE ORDER 2022-144386. TOOL USED CALIPER P/N 500-197-30; S/N A21043164; DUE DATE: 01/SEP/22;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE LOCATED AT LEVEL ORSS 243 LOWER SURFACE AT LT WING IAW B737-700 SRM 51-40-02; SRM B737-700 51-10-02 AND DRAWING 115A2001 SHEET 30 REV. A. PURCHASE ORDER 2022-144386. TOOL USED CALIPER P/N 500-197-30; S/N A21043164; DUE DATE: 01/SEP/22;[03] TASK COMPLETED
